Open Access
Translator Disclaimer
2010 The Stochastic Dynamic Exponential and Geometric Brownian Motion on Isolated Time Scales
Martin Bohner, Suman Sanyal
Commun. Math. Anal. 8(3): 120-135 (2010).

Abstract

The mathematics of time scales has recently received much attention and holds great promise in a number of areas. In this paper we propose a new area of mathematics, namely the theory of stochastic dynamic equations, which unifies the theories of stochastic differential and difference equations. We give an example involving stochastic dynamic equations, namely an equation modeling a stock price.

Citation

Download Citation

Martin Bohner. Suman Sanyal. "The Stochastic Dynamic Exponential and Geometric Brownian Motion on Isolated Time Scales." Commun. Math. Anal. 8 (3) 120 - 135, 2010.

Information

Published: 2010
First available in Project Euclid: 20 July 2010

zbMATH: 1202.60132
MathSciNet: MR2738336

Subjects:
Primary: 26E70‎ , 60J65
Secondary: 39A50 , 60G05 , 65C30

Keywords: Brownian motion , dynamic geometric Brownian motion , stochastic dynamic equations , stochastic exponential , time scale

Rights: Copyright © 2010 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 3 • 2010
Back to Top